Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Prescribed with norethisterone for stopping periods. Will this cause irregular periods?

Hi, I have had irregular periods since I first got my period at around 15, somehow in the past few months they have began to become regular (I'm now nearly 21) I'm going away for the week and the doctor give me norethisterone to stop my period for that week but I'm unsure if this could mess up my new regular cycle or every stop my periods?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Norethisterone could alter your period temporarily.
It will definitely not stop your periods.
however, if you have a history of irregular cycles, it is best to avoid any hormonal medication , unless the reasons are pressing.
take care.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor